# SDR ASOA2015052112878

- Difficulty date: April 27, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,833 hours, 10,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 649-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE WALL SEAT TRACK AT FS 649.40-FS 661.00+840 HAS CORROSION.  FOUND SEAT TRACK TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED SEAT TRACK FS 649.40-661.00+48 IAW AMM 53-00-49-000-801 A11.  INSTALLED NEW SEAT TRACK AT 649.40-661.00+48 IAW AMM 53-00-49-400-801.
